# SDR SWAA2012060604690

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 29,725 hours, 20,525 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 216529
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  WHILE AT CRUISE FUEL BEGAN TO TRANSFER TO CENTR TANK.  REMOVED AND REPLACED CENTER CHECK VALVE ASSY AND CENTER TANK FLOAT PER MM.
